zbMATH — the first resource for mathematics

On Hamiltonian cycles of complete n-partite graphs. (English) Zbl 0401.05054

05C30 Enumeration in graph theory
05C45 Eulerian and Hamiltonian graphs
Full Text: EuDML
[1] HARARY F.: Graph theory. Addison-Wesley, Reading, 1969. · Zbl 0196.27202
[2] KORSHUNOV A. D., NINČÁK J.: The number of hamiltonian cycles in complete k-partite graphs. Čas. Pěst. Mat.
[3] PÓSA L.: A theorem concerning Hamilton lines. Magyar Tud. Akad. Mat. Kutató Int. Közl., 7, 1962, 225-226. · Zbl 0114.40003
[4] VRBA A.: Counting hamiltonian circuits. Graphs, hypergraphs and block systems, Proc. Symp. Zielona Góra 1976, 57-68. · Zbl 0341.05115
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.